Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

thebomb85019

Member
  • Content Count

    21
  • Joined

  • Last visited

Community Reputation

0 Neutral

About thebomb85019

  • Rank
    New Member
  1. i started retin a recently after going though accutane. there was a very small minimal IB, very small whiteheads and nothing even close to the accutane IB. so far so good. my nose started becoming oily again about two months after accutane and with retin a applied every two or three days, the oilyness on my nose has almost disappeared. i think it is very good for maintainene and plus it is good as an antiaging/reversal cream so why not?
  2. Yay i finished. its actually been about a month and a half since i finished, and no break outs! Maybe three extremly small blemishes. My question is my derm told me to remain on my tane washing. I used the Cetaphil wash for dry and sensitive skin. However, since stopping tane, my skin has grown a little olier. Should i step up and go to the regular Cetaphil face wash? Thanks
  3. I have this big disgusting plug/blackhead on the tip of my nose. Its been there for a very long time (more than two months) and it is not going away. Ive been very patient but this thing is stuborn and i am on my last month of accutane maxed out at 100mg/day. What am i to do?
  4. ive been on tane for about a month and 3/4's now and i still have blackheads! worst, every morning i wash my face and all the plugs on my nose are gone... fast forward to lunch and my nose is all rough and sandpapery again! help im on 60mg, why is this still happening!?
  5. forgot to mention, im a guy, and all the aveeno products are too scented for my tatse.
  6. Any recommendations? My derm recommended nutregena ultrasheer, but the stuff breaks me out, and i just realized the stuff has some form of alcohol in it which is probably iritating my skin.
  7. i got mine on day 5, lasted two weeks(2 weeks of helllllll). currently on day 25 and havent had any new active zits for a few days now.
  8. If I remember correctly, it said four times maximum per day on the box containing the CortiBalm chapstick. Also, on Dr. Dan's website, it says: "If you are going to use this product for severe chapped lips, or any other lip irritation other than from Accutane, my advice is to use it for several weeks, and if no improvement is noted please see your physician." I use it two times per day when my lips are somewhat chapped: Before I go to bed and after I shower in the morning. I use Blistex during
  9. This stuff is amazing and combined with aquaphor, help my lips go from peeling, chapped and inflamed to pretty decently chapped lips. My question is because cortibalm does have a steroid in it, is it safe to apply every 30 minutes/1 hour? How much did/do people usually apply it? thanks
  10. oh yeah my lower back was killing me after standing straight for 8 hours straight.
  11. Is this my initial break out? What can be done? I have a date in two days and i dont want to go out looking like this with white heads everywhere! (BTW im i day 13 40mg/day)
×